# SDR SIMA2462

- Difficulty date: September 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N344AE
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 9612056
- Condition: Inoperative
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3638 - PILOT REPORTED A SMOKE SMELL IN CABIN FOLLOWED BY NOT BEING ABLE TO COOL CABIN.  REMOVED AND REPLACED ACM IAW SAAB AMM 21-00-00.  OPS CHECK GOOD.  (M)
